# SDR AALA20020187

- Difficulty date: February 8, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN CUSP AT STATION 199, 25 RBL.  FABRICATED AND INSTALLED DOUBLER PER AARD 53-00-00-02.  (M)
